# SDR SWIA202164291

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS461.00  FRAME ON THE FLOOR SILL HAS CORROSION (MARKED)   (C CHECK RO 02-12-2022)   REMOVED CORROSION @LH FS461.00 FR ON THE FLOOR SILL PER REF CRJ 200 SRM 51-21-06. PART FOUND TO BE WITHIN LIMITS AND REPAIR ACCOMPLISHED IAW REO 601R-53-41-2998 REV-- DATE 2021-12-27. COMPLIED WITH 51-900-1003-SKY
